A Numerical Methodm of Proving the Existence pf Periodic Solutions for Nonlinear ODEs

Yuchi Kanzawa, Oishi Oishi, S. S.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)73-74
JournalProc. 1998 International Symposium on Scientific Computing, Computer Arithmetic and Validated Numerics
Publication statusPublished - 1998 Sep 1

Cite this

@article{eb8ac0ba0aab496e9ea22d78dd971b9b,
title = "A Numerical Methodm of Proving the Existence pf Periodic Solutions for Nonlinear ODEs",
author = "Yuchi Kanzawa and Oishi Oishi and S. S.",
year = "1998",
month = "9",
day = "1",
language = "English",
pages = "73--74",
journal = "Proc. 1998 International Symposium on Scientific Computing, Computer Arithmetic and Validated Numerics",

}

TY - JOUR

T1 - A Numerical Methodm of Proving the Existence pf Periodic Solutions for Nonlinear ODEs

AU - Kanzawa, Yuchi

AU - Oishi, Oishi

AU - S., S.

PY - 1998/9/1

Y1 - 1998/9/1

M3 - Article

SP - 73

EP - 74

JO - Proc. 1998 International Symposium on Scientific Computing, Computer Arithmetic and Validated Numerics

JF - Proc. 1998 International Symposium on Scientific Computing, Computer Arithmetic and Validated Numerics

ER -